I started taking this about 3 weeks ago since my levels went low. I had nodules causing horse and blockage in my asophogus so they removed one side and the middle Thyroid a year and half ago. This medicine has helped some symptoms but made me feel real sick to my stomach and I just felt sick all over. I wanted to crawl into bed and not move. I read wear it is better to try the natural method, so I am trying Thyro-Gold in replacement of my Levothyroxine. I would start feeling sick within 10-20 minutes of taking the levo and have take the other the past 3 days. Feel much better than I did on the levo. Waiting to see if it takes away more symptons that the levo did. Every sympton out there it seems I have for low thyroid levels. It has been creaping up on me for years. I have many friends on the Levo and are doing fine. Any thoughts on this?
18 Jul 2013
Levothyroxine is used to treat an underactive thyroid (hypothyroidism). It replaces or provides more thyroid hormone, which is normally produced by the thyroid gland. Low thyroid hormone levels can occur naturally or when the thyroid gland is injured by radiation/medications or removed by surgery. Having enough thyroid hormone is important for maintaining normal mental and physical activity. In children, having enough thyroid hormone is important for normal mental and physical development.
This medication is also used to treat other types of thyroid disorders (such as certain types of goiters, thyroid cancer).
This medication should not be used to treat infertility unless it is caused by low thyroid hormone levels.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... levothyroxine daily. Face feels tingly a lot of the time--too much med?
1 answer • 28 Dec 2009
I got Graves disease in 2002 and had to take the radioactive iodine pill to destroy my thyroid gland. It's taken this long to get to125mcg of ...
1 answer • 7 Mar 2010
... cholesterol and glucose through diet. My doctor reduced my levothyroxine to 112 mcg and now my cholesterol and sugar levels are elevated. I have ...
1 answer • 12 Nov 2010
... hyperthyroidism. An ultrasound revealed I have a fairly large goiter on my thyroid an my symptoms from the hyperthyroid are worsening so, doctor ...
21 answers • 15 Apr 2012
i'm a 42 year old male i had my thyroid removed when i was 13 i now take two different types of meds to replace it ,is there any link between ...
1 answer • 28 Dec 2012